MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 ACCLAIM LINKED POLY HUM YOKE; ACCLAIM ELBOW IMPLANT : ELBOW HUMERAL YOKE

DEPUY ORTHOPAEDICS, INC. 1818910 ACCLAIM LINKED POLY HUM YOKE; ACCLAIM ELBOW IMPLANT : ELBOW HUMERAL YOKE
Catalog Number 172285000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); No Code Available (3191)
Date of Event 05/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the device was starting to break down and causing pain and loss of motion.Doi: (b)(6) 2005.Dor: (b)(6) 2019.Affected side: left elbow.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ACCLAIM LINKED POLY HUM YOKE
Common Device Name
ACCLAIM ELBOW IMPLANT : ELBOW HUMERAL YOKE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8691444
Report Number1818910-2019-95777
Device Sequence Number1924783
Product Code JDB
UDI-Device Identifier10603295067658
UDI-Public10603295067658
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K992656
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number172285000
Device Lot NumberZP8B41000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2019
Supplement Date Received by Manufacturer07/17/2019
Initial Report FDA Received Date06/12/2019
Supplement Report FDA Received Date07/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR